I took doxy for about 3 or 4 months a few years ago - can't remember how many mg though. I don't remember it causing red marks or anything for me. But I already had a tendency for that to happen anyway. Are you using anything else / any topicals that might be causing or contributing to the developing of red marks?
When I stopped taking doxy I was still clear for about a month after that but then acne started coming back - it wasn't actually any worse than before I started doxy but it felt like it was worse at first because I'd been able to enjoy relatively clear skin for a while because of doxy.
So yeah you're acne might return, unfortunately, but hopefully you'll be able to have some time of clear skin before that happens. It was around a month for me but I've heard of people whose clear skin from antibiotics lasted a lot longer than that after they stopped them
Epiduo is my Topical, I apply that at night only. Then I use cetaphil moisturizer & gentle cleanser.
Ivw been using epiduo for awhile now before I even started doxy & never had red marks
And i hope that doesn't happen..